# SDR BKE2003F00000

- Difficulty date: May 22, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N502RP
- Make and model: Lear 60LEAR
- Aircraft serial: 199
- Engine: Pwa PW305A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 5407002340
- Condition: Chafed
- Location: Rt Wheel Well
- Part time: 1,961 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE INSPECTION, FOUND HYDRAULIC FLUID THAT APPEARED TO HAVE BEEN SPRAYED INTO THE RT WHEEL WELL.  UPON INVESTIGATION FOUND THE UPLOCK ACTUATOR TUBE ASSY.  NR 2 (PN 5407002340) HAD CHAFED THROUGH BY RUBBING ON A RIB ON THE AIRFRAME.  THIS TUBE PASSES FIVE RIBS IN THIS AREA AND IS NOT SUPPORTED BY ANY CLAMPS IN ITS APPROX  21 INCH SPAM INSPECTION OF THE LT WHEEL WELL REVEALED THAT THE UPLOCK LINE WAS ROUTED BENEATH THE RIGS BUT STILL HAS POTENTIAL TO CONTACT THE  RIBS AND CHAFE.  NEED A PROCEDURE TO CLAMP THIS LINE TO PREVENT CHAFING.
